# SDR DALA2024011700690

- Difficulty date: January 15, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 89,574 hours, 17,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1808 CREW REST EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: R/R CREW REST POWER SUPPLY BATTERY PACK ASSY PER 33-51 (5079331)
